# SDR RRXA003312

- Difficulty date: September 19, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N8076U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45941
- Aircraft time: 80,621 hours, 33,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Sta 1168 L36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A DENT TO THE DOOR JAMB FRAME IN C-CARGO COMPT AT STA 1169 AND LBL 14 WATERLINE -58, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR IAW DC-8 SRM 51-1-21 AND EA PD-08-53-075.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
